# SDR K11A2016110291516

- Difficulty date: July 8, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 63,789 hours, 75,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE EXTERIOR BELOW CUSP LINE CORROSION.
